# SDR SWIA201439817

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 32,544 hours, 27,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EXIT" SIGNS AT BULKHEAD & GALLEY SERVICE DOOR DO NOT ILLUMINATE.  REMOVED BATTERY AND REINSTALLED.  OPS CHECKED GOOD.
